# SDR VNAA9810021

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN DURING THE APPROACH INTO PIT, THE LEFT HAND MAIN LANDING GEAR GREEN LAMP FAILED TO ILLUMINATE.  THE CREW BEGAN PROCEDURE TO REPLACE THE INOPERATIVE LAMP.  WHEN THE INOPERATIVE LAMP WAS TOUCHED DURING THE REPLACMENT PROCEDURE, IT BEGAN TO ILLUMINATE.  THE CREW SECURED THE INDICATOR AND LANDED NORMALLY.  MAINTENANCE INSPECTED AND REPLACED, THE INTERMITTENT LEFT MAIN GEAR GREEN INDICATOR LIGHT BULB, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-14-00.  OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
